MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752202
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported no irrigation flow through the sleeve wound burn occurred somewhere around sculpting and moving to quadrant removal in the left eye during a cataract surgery.The wound was sutured and closed.
 
Additional Manufacturer Narrative
The lot complaint history and device history report (dhr) were not reviewed as no lot information was available for this complaint.No sample has been returned for evaluation; therefore, the condition of the product could not be verified.Visual inspection or functional testing could not be conducted in order to ascertain the failure mode for the consumable device.The root cause of the customer's complaint could not be established as a sample has not been received and the condition of the product could not be verified.Without analysis of the sample, it is not possible to isolate the root cause.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.The root cause for this complaint is not known, therefore, specific action with regards to this complaint cannot be taken.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13141582
Report Number1644019-2022-00006
Device Sequence Number14599800
Product Code LRO
UDI-Device Identifier00380657522026
UDI-Public00380657522026
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8065752202
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date01/03/2022
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown